# SDR SWAA2022051193005

- Difficulty date: April 11, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 27,450 hours, 12,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: L/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND TRANSITION ANGLE AT STATION 480+14 HAS CORROSION AROUND THE FASTENER HOLE. / [01] TRANSITION ANGLE FROM STA 460+10 TO 500 I TO BE REPLACED ON CARD TTG8Q00BSUBU.;[02] TRANSITION ANGLE FROM STA 460+10 TO 500 I TO BE REPLACED ON CARD TTG8Q00BSUBU.;[03] C/W INSPECTION.
